# SDR ASAA2018102926632

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,743 hours, 7,821 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE 2 FIRE HARNESS MW0326 CHAFED BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED MW0326 IAW AMM 26-11-02. SYSTEM OPS CHECKS AND ETOPS GROUND VERIFICATION GOOD IAW AMM 26-11-00-710-801.
